# SDR DALA2015030702083

- Difficulty date: March 6, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 31-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FWD CARGO COMPARTMENT ON STRINGER 43L BETWEEN FRAME 31 TO FRAME 34  L=1" W=0.5" D=0.003.   REPLACED STRINGER ON FWD CARGO COMPARTMENT ON STRINGER 43L   BETWEEN FRAME 30+15" TO FR 34+6" IAW SRM 51-72-11 AND DRAWING D53231626.
